# SDR DALA2024031903456

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 38,928 hours, 4,898 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3322 MSG AT FAP "CHECK DOOR PRESSURE AT DOOR 4L". CORRECTIVE ACTION: SERVICED 4L DOOR DAMPER PER A330 AMM 52-10. (5842530)
